MAUDE Adverse Event Report: SHIMADZU COPORATION FDR GOFDR GO; MOBILE X-RAY SYSTEM

SHIMADZU COPORATION FDR GOFDR GO; MOBILE X-RAY SYSTEM
Model Number 503-79888-11
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We, as a manufacturer, believe that the cause is the carelessness of the user.Collecting logs and checking for equipment malfunctions.
 
Event or Problem Description
When the user was reversing the fdr go after the user was finished taking an x-ray of patient in the bed and was backing the go away from the bed, the fdr go made a sudden movement turn and back left wheel ran over the user's right foot.Service engineer was onsite, he says user was using only one hand to drive the fdr go, so that's why the fdr go turned one way.User suffered moderate bruising of her foot, however there were no broken bones.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Since the operation was carried out with one hand as reported from the site, the fdr go reacted sensitively, causing a rapid rotational movement, and we determined that this event occurred.The medical institutions also recognize that one of the causes of the occurrence of this event was the operation with only one hand.In the instruction manual, we instruct not to operate with one hand.Therefore, we concluded that a corrective action is unnecessary.Attachment: [sqbg-0006.Pdf].

Brand Name
FDR GOFDR GO
Common Device Name
MOBILE X-RAY SYSTEM
Manufacturer (Section D)
SHIMADZU COPORATION
1, nishinokyou kuwabara-cho,
nakagyo-ku
kyoto, kyoto 60485 11
JA  6048511
MDR Report Key9947492
Report Number8030233-2020-00001
Device Sequence Number19536823
Product Code IZL
UDI-Device Identifier04540217053438
UDI-Public(01)04540217053438(11)161220
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number503-79888-11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1